Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What causes lower abdominal pain? - Online Doctor Chats

Date : 02-Feb-2014
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:Hi Doctor
Doctor:Good morning
User:Doctor recently
User:I am getitng pain in my lower abdomen
User:which is leading to pain in my right or left leg
Doctor:sorry about that
Doctor:please tell me bit more about the pain
User:its starting once in a while
User:it is continuing
User:some times in sleep pain will goaway
User:may be after 1 mnth or so it repeats
Doctor:is it on the right, left or middle of the lower abdomen?
User:left side of lower abdomen
Doctor:since when do you have this pain?
User:from last 4 mnths
Doctor:what is your age?
User:my BP and Sugar is normal
Doctor:all right
Doctor:it can be a stone in the ureters
Doctor:very small one
Doctor:if it is bothering you much, I suggest you to get a plain x-ray of the KUB Region
User:these days I am bit overweighted
Doctor:You need to consult an urologist for this
Doctor:Or, it can be colitis or mild infection in the diet
Doctor:I suggest you to take care of your diet
Doctor:wash your hands frequently
Doctor:maintain healthy eating habits
Doctor:Drink as much of water daily as you can
User:some time pain is getting in my lower part also
User:is that because of small stones
Doctor:it is possible
User:doctor it is better to consult urologyst right
Doctor:any more queries for now?
Doctor:you there?
User:whether this plain
Doctor:what is it?
Doctor:are you there?
User:one min
User:like directly i can go an take plain xray for KUb right
User:or need doctor's recomendation
Doctor:you need doctor's recommendation for the same
Doctor:you cannot do it directly
User:thank you doctor
Doctor:my pleasure
Doctor:shall we end the chat now?
User:sure doctor
Doctor:all right
Doctor:good day ahead
Doctor:take care
Doctor:bye for now
User:same to u
Doctor:thank u
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor